# SDR AMTA200400922

- Difficulty date: July 26, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 9 DEF EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT SOCKET ASSEMBLY IAW MM 33-51-11-403-059.  (M)
